Brazilian Journal of Probability and Statistics

The Brazilian Journal of Probability and Statistics is an official publication of the Brazilian Statistical Association and is supported by the Institute of Mathematical Statistics (IMS). Starting in 2012, it will be published four times a year, in February, May, August, and December. The Journal publishes papers in applied probability, applied statistics, computational statistics, mathematical statistics, probability theory and stochastic processes.

Top downloads over the last seven days

Uniform weak convergence of the time-dependent poverty measures for continuous longitudinal dataGane Samb Lo and Serigne Touba SallVolume 24, Number 3 (2010)
The reliability of statistical functions in four software packages freely used in numerical computationMarcelo G. Almiron, Eliana S. Almeida, and Marcio N. MirandaVolume 23, Number 2 (2009)
Estimation of the generalized lambda distribution from censored dataJoseph Mercy and M. KumaranVolume 24, Number 1 (2010)
Bayesian analysis of a correlated binomial modelCarlos A. R. Diniz, Marcelo H. Tutia, and Jose G. LeiteVolume 24, Number 1 (2010)
Spatial ARMA models and its applications to image filteringOscar Bustos, Silvia Ojeda, and Ronny VallejosVolume 23, Number 2 (2009)
  • ISSN: 0103-0752 (print)
  • Publisher: Brazilian Statistical Association
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2009 --
  • Access: Articles older than 3 years are open
  • Euclid URL: http://projecteuclid.org/bjps